Geometric & Functional Analysis GAFA

, Volume 4, Issue 3, pp 259–269

Riemannian tori without conjugate points are flat

  • D. Burago
  • S. Ivanov
Article

DOI: 10.1007/BF01896241

Cite this article as:
Burago, D. & Ivanov, S. Geometric and Functional Analysis (1994) 4: 259. doi:10.1007/BF01896241

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • D. Burago
    • 1
  • S. Ivanov
    • 2
  1. 1.Laboratory for Theory of Algorithms St. Petersburg Institute for InformaticsRussian Academy of SciencesSt. PetersburgRussia
  2. 2.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations